Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 12, NWS Corpus Christi, TX

July 1, 2007Nueces County, San Patricio County, Texas

NWS Corpus Christi, TX issued this river flood warning at Jul 1, 2007, 9:35 PM CDT for Nueces County, San Patricio County, Texas. It took effect at Jul 4, 2007, 4:47 AM CDT. It was in force for 13 days.

The area

The counties it named.

The facts

Issued
Jul 1, 2007, 9:35 PM CDT (02:35 UTC)
In effect from
Jul 4, 2007, 4:47 AM CDT
Expired
Jul 16, 2007, 9:01 PM CDT
In force
13 days
Issued by
NWS Corpus Christi, TX
Flood severity
Minor

Counties Nueces County, TX, San Patricio County, TX

The river

Written for the forecast point Nueces River at Mathis (MTBT2).

Action stage
16 ft
Minor stage
25 ft
Moderate stage
26 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08211000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Jul 1, 5:59 PM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jul 1, 5:59 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
559 PM CDT SUN JUL 1 2007

.UPDATE...A WELL-DEFINED JET STREAK STRECTHING FROM EAGLE PASS TO
SAN ANTONIO IS PROVIDING SYNOPTIC ASCENT ACROSS THE CWA. THIS JET
STREAK WL AFFECT THE WESTERN AND CENTRAL PORTIONS OF THE CWA
THROUGH MOST OF THE NIGHT. A SEABREEZE ENHANCEMENT WAS ALSO
PUSHING WWD ACROSS THE RIO GRNADE PLAINS...AIDING IN THE BOUNDARY
LYR MOISTURE CONVERGENCE. LAPS WAS SHOWING CAPES EXCEEDING 4000
J/KG ACROSS THE RIO GRANDE PLAINS WITH NO CIN. DUE TO THE ALL OF
THESE FACTORS...EXPECT EXPLOSIVE CONVECTIVE DEVELOPMENT TO OCCUR
OVER THE NEXT SVRL HOURS ACROSS THE RIO GRANDE PLAINS. MOISTURE WL
NOT BE AN ISSUE AS PWS REMAIN BETWEEN 2.1 AND 2.3 INCHES FOR THE
ENTIRE CWA TNT. NUMEROUS CELL MERGERS AND THE SLOW MOVEMENT OF
CELLS WL PROMOTE VERY HEAVY RAINFALL TNT AND AGAIN ON MON. WITH ALL
OF THESE FACTORS AND THE FACT THAT THE SOILS ACROSS THE WESTERN
AREAS REMAIN WET...BLV A FFA IS IN ORDER. WL ISSUE A NEW FFA FOR THE
7 WESTERN COUNTIES AND CONTINUE THE WATCH TRHOUGH 18Z MONDAY. THE
WATCH WL LKLY NEED TO BE EXTENDED BEYOND THAT TIME AS MORE HEAVY
RAIN IS EXPECTED ON MON AND TUE.

DECIDED TO CANCEL THE SCA SINCE THE WINDS WL AVERAGE CLOSER TO THE
SCEC CRITERIA. MADE A FEW OTHER CHANGES TO THE REMAINDER OF THE FCST.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    76  88  77  87  76  /  50  70  50  60  30
VICTORIA          74  87  74  87  74  /  40  70  40  70  30
LAREDO            77  93  77  93  75  /  60  50  50  50  60
ALICE             74  89  76  89  75  /  60  70  60  70  50
ROCKPORT          79  87  79  87  79  /  50  60  40  50  30
COTULLA           74  90  75  91  74  /  60  50  50  50  60
KINGSVILLE        75  89  77  88  76  /  50  70  60  60  40
NAVY CORPUS       79  87  80  87  79  /  50  50  50  50  30

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR THE FOLLOWING
     ZONES: BEE...DUVAL...JIM WELLS...LA SALLE...LIVE OAK...
     MCMULLEN...WEBB.

GM...NONE.

&&

MB
Hazardous weather outlook, Jul 1, 5:15 AM CDT, 16 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
515 AM CDT SUN JUL 1 2007

GMZ230-235-250-255-270-275-TXZ229>234-239>247-021015-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
515 AM CDT SUN JUL 1 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
OVER SOUTH TEXAS TODAY INTO TONIGHT AS A VERY MOIST AIRMASS COMBINES
WITH DAYTIME HEATING AND AN UPPER LEVEL DISTURBANCE THAT WILL REMAIN
STATIONARY FROM CENTRAL TEXAS INTO THE RIO GRANDE PLAINS. LOCALLY
HEAVY RAIN WILL BE POSSIBLE WITH THE SHOWERS AND THUNDERSTORMS.
THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING RAIN AMOUNTS OF 2
INCHES PER HOUR. LOCALIZED FLOODING WILL BE POSSIBLE IN REGIONS
OF HIGHER RAINFALL. WIND GUSTS UP TO 35 MPH AND FREQUENT LIGHTNING
WILL ALSO BE POSSIBLE WITH THE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN....MONDAY THROUGH SATURDAY

ABUNDANT TROPICAL MOISTURE AND AN UPPER LEVEL DISTURBANCE REMAINING
NEARLY STATIONARY FROM NORTH CENTRAL TEXAS INTO THE RIO GRANDE
PLAINS THROUGH TUESDAY...WILL PRODUCE SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS ACROSS SOUTH TEXAS. LOCALLY HEAVY RAIN WILL BE
POSSIBLE ESPECIALLY MONDAY INTO TUESDAY. RAIN AMOUNTS OF 1 TO 3
INCHES WILL BE LIKELY ACROSS THE REGION THROUGH TUESDAY WITH
ISOLATED TOTAL AMOUNTS OVER 5 INCHES POSSIBLE. LOCALIZED FLOODING
WILL BE POSSIBLE WITH THE STRONGER THUNDERSTORMS.

FOR THE REST OF THE PERIOD...SCATTERED SHOWERS AND THUNDERSTORMS CAN
BE EXPECTED WEDNESDAY THROUGH FRIDAY...ISOLATED ON SATURDAY. THESE
SHOWERS AND STORMS WILL PRIMARILY BE ASSOCIATED WITH DAYTIME HEATING
AND THE SEA BREEZE BOUNDARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

TMT/TE

In the hours before

Local storm report, Jul 1, 7:13 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
713 PM CDT SUN JUL 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     FLOOD            LAGARTO                 28.09N 97.93W
07/01/2007                   LIVE OAK           TX   COUNTY OFFICIAL

            FM534 REMAINS COVERED BY WATER.

0535 PM     FLOOD            BEEVILLE                28.41N 97.75W
07/01/2007                   BEE                TX   COUNTY OFFICIAL

            ELLIS ROAD AND RIDGEWAY LANE REMAIN BARRICAED DUE TO HIGH
            WATER.

&&

MB

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:21 PM CDTFlash Flood WarningCRPDuval114 min
Jul 1, 8:46 PM CDTFlash Flood WarningCRPWebb89 min
Jul 1, 9:11 PM CDTFlash Flood WarningCRPDuval94 min
Jul 2, 2:51 AM CDTFlash Flood WarningCRPVictoria114 min
Jul 2, 4:06 AM CDTFlash Flood WarningCRPGoliad114 min
Jul 2, 4:29 AM CDTFlash Flood WarningCRPVictoria2 hr
Jul 2, 5:09 AM CDTRiver Flood WarningCRPBee, Nueces, San Patricio36 hr
Jul 2, 5:54 AM CDTFlash Flood WarningCRPGoliad96 min
Jul 2, 6:01 AM CDTRiver Flood WarningCRPCalhoun, Victoria26 hr
Jul 2, 6:14 AM CDTFlash Flood WarningCRPNueces, Refugio, San Patricio2 hr
Jul 2, 6:14 AM CDTFlash Flood WarningCRPNueces, San Patricio2 hr
Jul 2, 6:21 AM CDTFlash Flood WarningCRPVictoria3 hr
Jul 2, 6:44 AM CDTRiver Flood WarningCRPCalhoun, Victoria48 hr
Jul 2, 7:00 AM CDTRiver Flood WarningCRPNueces19 hr
Jul 2, 7:46 AM CDTFlash Flood WarningCRPGoliad119 min
Jul 2, 8:14 AM CDTFlash Flood WarningCRPKleberg, Nueces, Refugio, San Patricio3 hr
Jul 2, 8:14 AM CDTFlash Flood WarningCRPRefugio, San Patricio3 hr
Jul 2, 8:29 AM CDTRiver Flood WarningCRPCalhoun, Goliad, Victoria36 hr
Jul 2, 9:09 AM CDTFlash Flood WarningCRPAransas, Calhoun3 hr
Jul 2, 9:16 AM CDTFlash Flood WarningCRPVictoria119 min
Jul 2, 9:41 AM CDTRiver Flood WarningCRPCalhoun, Goliad, Victoria43 hr
Jul 2, 5:12 PM CDTFlash Flood WarningCRPWebb2 hr

Nearby

River Flood Warnings in Texas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.